# SDR UIEA2021102602288

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 6259283
- Part serial: 027011256
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R PACK AUTO FUNCTION INOP/INTERMITTENT.( TRANSFERRED TO MDDR # 155732, MEL 21-51-03-01. CAT C. DUE ON 05NOV21. MCC: 0928Z D.L.  /  29OCT21 - LP 1394801 - ITEM# 7 - AFW - PERFORMED B767 FIM 21-51 FT. 870. FOUND COMPRESSOR SENSOR FAULT LIGHT ON. REMOVED & REPLACED COMPRESSOR OUTLET TEMP SENSOR IAW B767 AMM 21-52-01. LEAK & OPS CHECK GOOD. FAULT CLEARED. THIS CLEARD DMI 155732. MCC NOTIFIED. PLACARDS REMOVED. )
